# SDR DXTA2023032883300

- Difficulty date: March 28, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N122QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 60073
- Aircraft time: 282 hours, 126 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, MICROWAVE MOMENTS  AFTER TURNING ON PRODUCED AN ACRID SMOKE, MADE A POPPING SOUND & SHUT-DOWN. IMMEDIATLY REFERENCED ITS ASSOCIATED CB & NOTED IT WAS IN A LOCKED STATUS. SMOKE CLEARED  QUICKLY THERE AFTER.  REMOVED OVEN MICROWAVE FOR INSPECTION, FOUND MICROWAVE INTERNALLY DAMAGED, INSPECTED CONNECTORS & WIRING, FOUND CONNECTOR PINS WITH LIGHT OXIDATION, INSPECTED SYSTEM IAW SWDM 25-30, FOUND ACPD #5 INTERNALLY FAILED, CLEANED MICROWAVE CONNECTOR, R & R GALLEY MICROWAVE DUE TO SUSPECTED INTERNAL UNIT FAILURE WITH REPAIRED MICROWAVE IAW AMM 25-30-66-000-801. REMOVED AND REPLACED ACPDU #5 DUE TO INTERNAL UNIT FAILURE WITH REPAIRED ACPDU IAW AMM 24-52-52-000-801.
